# SDR AALA201701239016

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 45,326 hours, 27,516 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Defective
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A VERY STRONG ODOR AND FUMES ENTIRE FLIGHT. FLIGHT ATTENDANTS CONFIRM ODOR IN CABIN. MAINTENANCE FOUND AN OIL LEAK ON THE APU BETWEEN THE FUEL CONTROL AND LUBE UNITS DUE TO DEFECTIVE SEALS RESULTING IN THE SEALS BEING REPLACED. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED AND NO ODORS WERE NOTED.
